# SDR SWAA2021031754739

- Difficulty date: March 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GIVING OK TO CLOSE FOUND CRACKED BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS947 LBL11 WL 179. REMOVED AND REPLACED BULKHEAD SUPPORT ATTACH ANGLE AT ACB BS 947 LBL 11 WL179 IAW SRM 51-40-02-OG-0 AND DWG #149A8103 84632U 12MAR21
